# SDR SWIA200616764

- Difficulty date: June 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 14,806 hours, 20,081 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 6226684006
- Part serial: 986
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,384 hours, 16,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERONS WERE EXTREMELY STIFF TO MOVE BOTH LEFT AND RIGHT AFTER TAKEOFF.  REPLACED APP 65.  OPERATIONAL CHECKS GOOD.
